A note on the equivalence of two semiparametric estimation methods for nonignorable nonresponse

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 166
  • Download : 0
We consider semiparametric estimation with nonignorable nonresponse data where only a parametric response model is assumed. We clarify the relationship of existing estimators and propose a new estimator which attains the semiparametric efficiency bound and is robust to model misspecification. (C)2018 Elsevier B.V. All rights reserved.
Publisher
ELSEVIER SCIENCE BV
Issue Date
2018-09
Language
English
Article Type
Article
Keywords

SAMPLE PROPERTIES

Citation

STATISTICS & PROBABILITY LETTERS, v.140, pp.1 - 6

ISSN
0167-7152
DOI
10.1016/j.spl.2018.03.020
URI
http://hdl.handle.net/10203/244799
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0